# SDR SWIA202056341

- Difficulty date: December 19, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL CORRODED BETWEEN FS 364 AND FS 409+18.02 AT STGR 15R (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED THE RT SIDE SEAT RAIL IAW CRJ 200 AMM 53-01-11-400-802.
